so maybe two weeks ago i was on amoxicillin finished that and started itching so i was worried i had something, went to get checked they said i had bv and traces of yeast in my discharge so i finished my antibiotics for the bv and just started on saturday night my monistat 3 treatment, im on day two and the stuff that comes out is a yellow greenish discharge. is that normal?
This could be due to bacterial vaginosis or trichomoniasis if you are sexually active. The characteristic symptom of trichomoniasis infection is a heavy, frothy, yellow-green, fishy-smelling discharge from the vagina. The infection can also cause discomfort during sex, vaginal itching, pain when passing urine and occasionally stomach pains.
It is diagnosed by pelvic examination, swabs of the discharge and their culture sensitivity.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
i did get treated for the bv i took Metronidazole twice a day for seven days and i they also did the culture swab for trich that had came back with no traces of it, and only had traces of yeast and bv.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.